# SDR AU510001922

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Namer SNJ4
- Engine: Pwa R1340AN1
- Propeller: Hamstd 3D40
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 66130131
- Part serial: 9837
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LT UPPER ANGLE CORRODED IN 2 BOLT HOLES.  FOUND DURING INSPECTION IAW WS-622-REV1.0.(OTHER CAUSE: AGE ) (CASA NR 510001922)
